MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 Vaccess CT Power-Injectable Implantable Port, ChronoFlex, 6F; Port & Catheter, Implanted, subcutaneous, Intravascular

C.R. Bard, Inc. (BASD) -3006260740 Vaccess CT Power-Injectable Implantable Port, ChronoFlex, 6F; Port & Catheter, Implanted, subcutaneous, Intravascular
Catalog Number 7480000
Medical Device Problem Codes Malposition of Device (2616); Blocked Connection (2888); Migration (4003)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the litigation process that, sometime after the port placement, the port body was malpositioned, making access difficult, and consequently required surgical removal and replacement.However, the current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample has not been returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) are adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Vaccess CT Power-Injectable Implantable Port, ChronoFlex, 6F
Common Device Name
Port & Catheter, Implanted, subcutaneous, Intravascular
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50370435
Report Number3006260740-2026-06015
Device Sequence Number9974797
Product Code LJT
UDI-Device Identifier00801741027475
UDI-Public(01)00801741027475(17)200531(10)REDN3082
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number7480000
Device Lot NumberREDN3082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown